Error in “Methods” in: “Association Between Tumor Necrosis Factor Inhibitor Therapy and Myocardial Infarction Risk in Patients With Psoriasis” | JAMA Dermatology | JAMA Network
[Skip to Navigation]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 35.170.64.36. Please contact the publisher to request reinstatement.
Views 1,532
Citations 0
Correction
February 2013

Error in “Methods” in: “Association Between Tumor Necrosis Factor Inhibitor Therapy and Myocardial Infarction Risk in Patients With Psoriasis”

JAMA Dermatol. 2013;149(2):158. doi:10.1001/jamadermatol.2013.3334

Error in “Methods” Text. In the article titled “Association Between Tumor Necrosis Factor Inhibitor Therapy and Myocardial Infarction Risk in Patients With Psoriasis” by Wu et al published online August 20, 2012, and published in the November issue of the journal (2012;148[11]:1244-1250), on page 1245, left-hand column, under the subheading “Setting and Participants” in the “Methods” section, first paragraph, the third sentence should have read “The exclusion criterion was a history of MI (ICD-9-CM code 410.XX or 412) documented prior to the third psoriasis diagnosis code.”

×